A generalization of a theorem of Erdös on asymptotic basis of order 2
Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 9-19.

Let 𝒯 be a system of disjoint subsets of * . In this paper we examine the existence of an increasing sequence of natural numbers, A, that is an asymptotic basis of all infinite elements T j of 𝒯 simultaneously, satisfying certain conditions on the rate of growth of the number of representations 𝑟 𝑛 (𝐴);𝑟 𝑛 (𝐴):=(𝑎 𝑖 ,𝑎 𝑗 ):𝑎 𝑖 <𝑎 𝑗 ;𝑎 𝑖 ,𝑎 𝑗 𝐴;𝑛=𝑎 𝑖 +𝑎 𝑗 , for all sufficiently large nT j and j * A theorem of P. Erdös is generalized.

@article{JTNB_1994__6_1_9_0,
     author = {Martin Helm},
     title = {A generalization of a theorem of {Erd\"os} on asymptotic basis of order $2$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {9--19},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.103},
     zbl = {0812.11011},
     mrnumber = {1305285},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.103/}
}
TY  - JOUR
TI  - A generalization of a theorem of Erdös on asymptotic basis of order $2$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 9
EP  - 19
VL  - 6
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.103/
UR  - https://zbmath.org/?q=an%3A0812.11011
UR  - https://www.ams.org/mathscinet-getitem?mr=1305285
UR  - https://doi.org/10.5802/jtnb.103
DO  - 10.5802/jtnb.103
LA  - en
ID  - JTNB_1994__6_1_9_0
ER  - 
%0 Journal Article
%T A generalization of a theorem of Erdös on asymptotic basis of order $2$
%J Journal de Théorie des Nombres de Bordeaux
%D 1994
%P 9-19
%V 6
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.103
%R 10.5802/jtnb.103
%G en
%F JTNB_1994__6_1_9_0
Martin Helm. A generalization of a theorem of Erdös on asymptotic basis of order $2$. Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 9-19. doi : 10.5802/jtnb.103. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.103/

[1] P. Erdös, Problems and results in additive number theory, Colloque sur la Théorie des Nombres (CBRM), Bruxelles (1956), 127-137. | MR: 79027 | Zbl: 0073.03102

[2] P. Erdös and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith. 6 (1960), 83-110. | MR: 120213 | Zbl: 0091.04401

[3] H. Halberstam and K.F. Roth, Sequences, Springer-Verlag, New-York Heidelberg Berlin (1983). | MR: 687978 | Zbl: 0498.10001

[4] I.Z. Rusza, On a probabilistic method in additive number theory, Groupe de travail en théorie analytique et élémentaire des nombres, (1987-1988), Publications Mathématiques d'Orsay 89-01, Univ. Paris, Orsay (1989), 71-92. | MR: 993303 | Zbl: 0672.10037

[5] S. Sidon, Ein Satz über trigonometrische Polynorne und seine Anwendung in der Theorie des Fourier-Reihen, Math. Ann. 106 (1932), 539-539. | JFM: 58.0268.06 | Zbl: 0004.21203

Cited by Sources: